MAUDE Adverse Event Report: INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM

INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that a tube got stuck in the storage module (srm) waste chute.After having removed the tube, the automation system began to notify tube drop errors.The field service engineer (fse) suspected the sensor may have been contaminated.The fse cleaned the sensor (that is located in the chute), then observed tubes going to waste, in order to verify the issue was resolved.During this time, one tube came down, the foil top became loose, and the contents of the tube splashed the fse in the face.The fse cleaned the eye with water and contacted a medical doctor for advice.The fse was advised to remove contact lenses and clean with saline.According to the information available to date, the fse plans to get tested for infectious diseases.
 
Additional Manufacturer Narrative
According to inpeco's documentation, the error code 0ffa "tube drop failure" is a red error condition, whom recovery indicates to contact the service assistance, as happened.The fse involved was not wearing appropriate ppe.Inpeco verified the completion of the information provided in the service manual: the "satefy compliance" section already states that in case of potential biohazard exposure it is necessary to follow laboratory safety procedures and guidelines for personal protection, including the use of a gown, mask/visor, vinyl gloves, hand sanitizer or shoe covers, and clinical laboratory safety.Therefore, inpeco does not plan to implement any design change to the device.At the moment, no further information regarding the clinical condition of the fse is available.Inpeco will provide additional details coming from the investigation.
 
Additional Manufacturer Narrative
According to the information provided by the distributor, the fse has returned to work on (b)(6) 2025.The initial injury was not outwardly severe (flushed eye).The fse consulted a doctor who advised to continue flushing.On sep.23rd, the distributor confirmed that the fse took blood tests, and the results were negative.The "health and safety" department she talked with did not have further instructions for her.The fse has to return in six months for a follow-up.

Brand Name
ACCELERATOR A3600
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
Manufacturer (Section G)
INPECO SPA
via givoletto 15
val della torre, 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano, 6883
SZ   6883
MDR Report Key22953920
Report Number3010825766-2025-00005
Device Sequence Number18256036
Product Code JQP
UDI-Device Identifier07640172341001
UDI-Public(01)07640172341001(11)201029
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown